Advertisement

Sheaves in regular categories

  • Donovan H. Van Osdol
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 236)

Keywords

Left Adjoint Finite Limit Sheaf Theorist Adjoint Pair Directed Family 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Barr, Non-abelian Full Embedding, this volume.Google Scholar
  2. [2]
    J. Beck, Distributive Laws, Springer-Verlag Lecture Notes in Mathematics, Volume 80 (1969), pp. 119–140.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    J. Beck, The Tripleableness Theorem, unpublished manuscript, Cornell University, 1967.Google Scholar
  4. [4]
    R. Godement, Topologie Algébrique et Théorie des Faisceaux, Hermann, Paris (1964).zbMATHGoogle Scholar
  5. [5]
    P.-A. Grillet, Inductive Limits and Categories with Decompositions, this volume.Google Scholar
  6. [6]
    E. Manes, A Triple-Theoretic Constuction of Compact Algebras, Springer-Verlag Lecture Notes in Mathematics, Volume 80 (1969), pp. 91–118.MathSciNetCrossRefGoogle Scholar
  7. [7]
    B. Mitchell, Theory of Categories, Academic Press, New York (1965).zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Donovan H. Van Osdol

There are no affiliations available

Personalised recommendations